# SDR UPS02439602

- Difficulty date: September 6, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- EXTERNAL SKIN SURFACE FOUND DENTS AT BS 700 S40L TO S41L AREA AS  MARKED.     SKIN REPAIRED AT FX BS700 BETWEEN S40L TO S41L AS PER SRM 53-30-03 FIG 1 & MPI  16131
